# SDR SIMA2012031014

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 23,946 hours, 17,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3199831
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND THE PASSENGER DOOR LOWER CORNER CORRODED ON THE INTERNAL SURFACE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR LOWER CORNER IAW CRJ SRM 51-42-06 AND 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
